or Connect
Mothering › Mothering Forums › Mom › Women's Health  › Does zyrtec cause drowsiness?
New Posts  All Forums:Forum Nav:

Does zyrtec cause drowsiness?

post #1 of 6
Thread Starter 
Hi all. I am thinking of taking zyrtec for my allergies since claritin doesnt seem to work that well for me anymore. It says zyrtec can cause drowsiness but for those of you who have used it, have you noticed this? Thanks!

jen
post #2 of 6
Regular Zyrtec (not Zyrtec D) may make you a bit drowsy for the first few days but not anything like Sudafed or Benadryl. If you take the D, that has pseudoephedrine in it and will probably make you drowsy but should go away in a few days as well.

My kids don't get drowsy on Zyrtec at all. I don't get drowsy on it, but I do slightly on the D...I feel more mellow than tired though. My friend did get somewhat drowsy for the first two days, so it kind of depends on your body. HTH
post #3 of 6
I get a bit drowsy on Zyrtec, but I'm one of those people that gets drowsy on anything.
post #4 of 6
Yes.

Quote:
Drowsiness -- in up to 13.7 percent of people
post #5 of 6
Dd takes zyrtec on days when she goes horse riding, and it doesn't affect her at all.

I think you just have to try it and see. It works great for us - she never has any symptoms when she has taken it.
post #6 of 6
Thread Starter 
Thanks all!
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Women's Health
Mothering › Mothering Forums › Mom › Women's Health  › Does zyrtec cause drowsiness?